MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA DL27

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA DL27
Model Number DL27F-V0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to the event will be available after investigation of returned device, which would be addressed in a follow-up report.
 
Event or Problem Description
On friday evening, customer called to report that earlier that day, they placed a patient on ecmo.They selected the quantum 27fr dlc, but they were unable to flow.The customer reported that the cannula did prime back with blood, however, when they went to connect the cannula to the cicuit, they were unable to initiate and achieve any flow.Customer reported that the issue appeared to be on the drainage side, as they were not getting blood back to the pump when initiating at 1500 rpms or when slowly increasing rpms.Dr.Reddy, the cannulating surgeon, had to remove this cannula, and over wire to exchange for a different one.They opted to replace our cannula with the 29fr protek duo and were able to successfully drain & flow to the patient.The centrimag console and preconnected pack remained the same, the only change was the cannula.This customer does not monitor pressures on their centrimag pack, so none to report.The customer did save the cannula and would like to send it back for investigation.The coordinator, perfusionist and surgeon all visually inspected the cannula, but did not see anything abnormal.
 
Additional Manufacturer Narrative
The dlf27-v0 device returned for performance issues.The cannula was visually inspected and then tested to verify its performance.The data collected shows that the device's pressure drops are compliant and in line with the ifu.With the available information, we were unable to identify the cause of the problem linked to the medical device (refer to (b)(4)_investigation_rmd for details).
 
Event or Problem Description

Brand Name
QUANTUM PERFUSION DUAL LUMEN CANNULA DL27
Common Device Name
DUAL LUMEN CANNULA
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL SRL
via di mezzo 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key23166422
Report Number3016746283-2025-00009
Device Sequence Number9630239
Product Code DWF
UDI-Device Identifier08051160300808
UDI-Public(01)08051160300808(17)250831(10)F000838
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberDL27F-V0
Device Lot NumberF000838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown